All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 6, 2020, Pages 2439-2458                                                                DOI:10.11948/20190333
Periodic solution of a stochastic SIQR epidemic model incorporating media coverage
Yanlin Ding,Xinzhi Ren,Cuicui Jiang,Qianhong Zhang
Keywords:Stochastic model, periodic, extinction, media coverage, SIQR.
      In this paper, we propose a stochastic SIQR epidemic model with periodic parameters and media coverage. Firstly, we study that the stochastic non-autonomous periodic system has a unique global positive solution. Secondly, by using the Khasminskii''s theory, we prove that this stochastic periodic system has a nontrivial positive periodic solution. Then, we obtain the sufficient condition for extinction of the disease. Finally, numerical simulations are employed to illustrate our theoretical analysis.
PDF      Download reader